Couldn't find what you looking for?

TRY OUR SEARCH!

So I am a collegiate athlete running cross country and also a cheerleader. After a meet I had to stay in my sweaty shorts and spandex for quite a while which is what I think caused my yeast infection. I actually picked up the equate version of the monistat 1 day or night treatment. The next morning i was walking around my university in tears because the burning was so awful. (There was very little burning before i used the treatment.) I was calling my mom and saying i was going to skip all my classes for that day because the pain was that bad. BUT I went to my first class to see if i could handle it and by the end of the period there was no burning at all. So, if its has similar effects on others, it will burn to high heaven for about an hour an then the torture will be over:) If it happens again, I will most likely use the same product as i tried this morning. Good luck!

Loading...

This sounds like an allergy.  The trouble is allergy damaged skin can make it easier for reinfection to occur.  Do some research on the medications available to treat thrush then discuss options with your doctor.  A good treatment that prevents reoccurence can be tricky.  Ideally you want something that doesn't irritate the skin or disrupt the natural (protective) bacteria that live there.  Adding careful self care procedures can help too.  Just be aware nuking everything can make further infection more likely.

Reply

Loading...